sexologist-icon
Pain in stomach
If referring to my prior query....as I did sex on my 3 rd day of period as a precaution I took unwanted 72 contraceptive pills after 36 hrs. And also look vitamin c tablets. After 11 day of period I m observing pain in my lower abdomen nd bleeding in a very low amount. Kindly suggest is this the side effects of contraceptive pills or a symptoms of pregnancy.
39 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swati Chitnis
Gynecologist 6 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi. iPill is progesterone, it can disturb menses. Bleeding you have is a normal effect of iPill, occurring after 1-2 weeks of tablet. Wait for normal periods. If delayed, you can do a pregnancy test to be safe. I suggest you switch to regular OC pills to be stress free
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there..... I went through your query..... It could be due to consumption of the pill... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Since you have taken contraceptives, it might be the reason behind abnormal periods. So next time, use a contraception instead of aking such pills. For now, wait for your periods to come. If they are delayes, do a urine pregnancy test to be safe.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.